Projective Stability of Ruled Surfaces.
Inventiones mathematicae, Tome 56 (1980), pp. 269-304
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
very ample divisor, Chow schemes, Chow stable, geometrically ruled surface, Hilbert stability
@article{IM_1980__56_142700,
author = {Ian Morrison},
title = {Projective {Stability} of {Ruled} {Surfaces.}},
journal = {Inventiones mathematicae},
pages = {269--304},
year = {1980},
volume = {56},
zbl = {0423.14005},
url = {http://geodesic.mathdoc.fr/item/IM_1980__56_142700/}
}
Ian Morrison. Projective Stability of Ruled Surfaces.. Inventiones mathematicae, Tome 56 (1980), pp. 269-304. http://geodesic.mathdoc.fr/item/IM_1980__56_142700/